# SDR SWIA201126225

- Difficulty date: May 2, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 22,070 hours, 17,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 355.25 CRACKED.  (C-CHECK)  REPLACED INTERCOSTAL PER SRM.
